# SDR SWAA2024070999343

- Difficulty date: June 8, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 63,769 hours, 38,218 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL BREAK ASSEMBLY AT STA 540 FROM BL 0 TO LBL 24.75 FOUND CRACKED.<[01] WORK ACCOMPLISHED ON FAULT #TTG8Q00TSRFU;[02] VERIFIED STEP 1  AUDIT PER MPM 52-02-02;[03] CORRECTION: UPDATED MEASUREMENT TABLE;[04] VERIFIED STEP 3;[05] AUDIT C/W PER MPM 52.02.02.
